Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Foot and leg pain
    avatar
    DianaFaye posted:
    I do not have diabetes, but I suffer severe leg and foot pain. The bottoms of my feet are so painful, that it feels like I am walking on broken glass. I am now on a heavy dose of hydrocodone, four times daily, but it only has a minimal effect. My numbers indicate that I am a healthy person but I have pain whether I am active or still, 24 hours a day.
    Reply
     
    avatar
    greggarverick responded:
    have the same problem. docs tried me on neurotin but i take lyrica once a day and it helps
     
    avatar
    kincaidcnc responded:
    my daughter has this pain 24/7 she on hydrocodone three times a day and other meds as well ,she has a nerve stimulator noting is helping her ,she keeps getting worst, some days she even walk ,we don't know what do any more she only 23 ,someday she want even get out of her pjs ,she does not even want to go out of the house expect go to the dr.please if someone out there have anything that would help her ,thanks for listen
     
    avatar
    kns891 responded:
    My mother has the same problem; the reason she experiences the pain is because she has heel spur. A heel spur is a hook of bone that forms on the bone at the back of the foot. Heel spurs cause pain on the bottom of the foot. It is normal for the pain to sometimes affect the leg (that's what her doctor told her). The pain will get so severe that she has to stay off her foot for weeks. he doctor will prescribe hydrocodone or 800mg Ibuprofen to her. There are many ways to treat it. A doctor can give you a series of shots or they will do surgery. I am in no way a doctor so I am not saying that that's what you have but you could ask your doctor about it.
     
    avatar
    mikelawsonn replied to kns891's response:
    I read almost all posts, I think there is not a big issue. but if you shall not care about it then it shall must become a big one. Any way, all of you must check foot specialist and must follow the advice of him. Thanks for sharing...
     
    avatar
    An_254810 responded:
    Stay off Neurotin & Lyrica both can cause serve physiologic issues. Both of these drug have nearly cost me my marriage & job. The depression they cause in me almost had me killing myself. These are very dangerous drugs!!


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.